# SDR FDEA202011172889

- Difficulty date: November 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320539
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 979 TO STATION 1099 LEFT HAND X=22 FLOOR PANEL NR 252FF FOUND DELAMINATED.  DELAMINATED FLOOR PANEL 252FF AT CABIN STATION 979 TO STATION 1099 LEFT HAND X=22 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL 252FF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FLOOR PANEL 252FF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
